Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello there. I have taken dexpoten syrup from 2011 to

Hello there. I have taken dexpoten syrup from 2011 to 2017.almost 7 years. When I took it I felt good. My voice became cleare.I was able to feel my existence clearly.I became more aware. I felt relax.my body became lighter after drinking.and I had control over my body.but the day after taking the syrup i used to become weak.when I realized the harm I quit taking the syrup. Now I am facing problems.lacking of focus and concentration.cant find pleasure in anything.cant feel from the inside. How can i get back to normal state again.please help
Thu, 18 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello doctor, My 14 month old is passing loose stools. Can I administer nor metrogyl syrup 2.5ml 3 times for 3 days Does it have any side effect Plz guide me Urs sincerely, Confused mom:-(

doctor1 MD

Hello Doctor, My Father is newly discovered sugar patient. He is advised to take TENEPRIDE M20/500 MG medicine daily after lunch to maintain sugar level. He is on bed rest after his D4-D5 leminectomy and so cannot move. Due to this, he develops constipation. Is it OK to give LOOZ syrup to him? Regards Rajat

doctor1 MD

My mother is 69 years old and she had undergone a subtotal gastrectomy for adenocarcinoma in 2011. On 31st Jan 18 she underwent palliative bypass for gastric outlet obstruction and colonic obstruction. Doctor has prescribed ARISTOZYME Syrup for her to increase her appetite, but she is unable to consume the syrup as its very sweet to taste, can she take the ARISTOZYME Capsule instead; also she is diabetic, is ARISTOZYME safe for diabetic patients too?

Loading Online Doctors....